EconPapers    
Economics at your fingertips  
 

A Unifying Approach to Solve a Class of Parametrically-Convexifiable Problems

Riccardo Cambini () and Claudio Sodini ()
Additional contact information
Riccardo Cambini: University of Pisa Faculty of Economics
Claudio Sodini: University of Pisa Faculty of Economics

A chapter in Generalized Convexity and Related Topics, 2007, pp 149-166 from Springer

Abstract: Summary The aim of this paper is to show how a wide class of generalized quadratic programs can be solved, in a unifying framework, by means of the so-called optimal level solutions method. In other words, the problems are solved by analyzing, explicitly or implicitly, the optimal solutions of particular quadratic strictly convex parametric subproblems. In particular, it is pointed out that some of these problems share the same set of optimal level solutions. A solution algorithm is proposed and fully described. The results achieved are then deepened in the particular case of box constrained problems.

Keywords: Generalized quadratic programming; fractional programming; optimal level solutions (search for similar items in EconPapers)
Date: 2007
References: Add references at CitEc
Citations: View citations in EconPapers (1)

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:lnechp:978-3-540-37007-9_8

Ordering information: This item can be ordered from
http://www.springer.com/9783540370079

DOI: 10.1007/978-3-540-37007-9_8

Access Statistics for this chapter

More chapters in Lecture Notes in Economics and Mathematical Systems from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:lnechp:978-3-540-37007-9_8